# SDR AALA202107076071

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N301PA
- Make and model: Boeing 737823
- Aircraft serial: 31255
- Aircraft time: 12,821 hours, 5,272 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GOT MULTIPLE ERRONEOUS LAVATORY SMOKE INDICATIONS AND ALARMS ON AFT LEFT LAVATORY D. PERFORMED AFT LEFT LAVATORY D ADJUSTMENT TEST ALL CHECKS OK , NO FAULTS NOTED.
